Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Tulsa, OK

April 19, 2015Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2015, 5:24 PM CDT for Benton County, Washington County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 5:24 PM CDT (22:24 UTC)
Expired
Apr 19, 2015, 5:50 PM CDT
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS54 KTSA 192224
SVRTSA
ARC007-143-192315-
/O.NEW.KTSA.SV.W.0110.150419T2224Z-150419T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 615 PM CDT

* AT 523 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTH OF SPRINGTOWN TO WESTVILLE...AND
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...SUMMERS...WEDINGTON...ROCKY
  COMFORT...RHEA...HEALING SPRINGS...SAVOY...HARMON...VINEY GROVE...
  CAVE SPRINGS...ELM SPRINGS...TONTITOWN...WHEELER...OAK GROVE...
  FARMINGTON...LOWELL...SPRINGDALE...MONTE NE...JOHNSON...SHADY GROVE
  AND FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3606 9414 3593 9452 3602 9453 3624 9443
      3638 9396
TIME...MOT...LOC 2224Z 248DEG 28KT 3620 9438 3595 9452

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
405 
WWUS54 KTSA 192250
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SUN APR 19 2015

ARC007-143-192300-
/O.CAN.KTSA.SV.W.0110.000000T0000Z-150419T2315Z/
BENTON AR-WASHINGTON AR-
550 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON AND
SOUTHERN BENTON COUNTIES IN NORTHWEST ARKANSAS IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3606 9414 3593 9452 3602 9453 3624 9443
      3638 9396
TIME...MOT...LOC 2250Z 248DEG 28KT 3628 9415 3603 9429

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:57 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 19, 3:57 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT SUN APR 19 2015

.DISCUSSION...
SCATTERED CONVECTION HAS DEVELOPED OVER THE PAST COUPLE OF HOURS
ACROSS OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF A COLD FRONT
POSITIONED FROM SOUTHWEST TEXAS THROUGH WESTERN OKLAHOMA AND INTO
EASTERN KANSAS. THE ASSOCIATED UPPER LEVEL LOW THAT WAS OVER
SOUTHERN COLORADO YESTERDAY CONTINUES TO PUSH EASTWARD AND WAS
LOCATED ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA PER LATEST
WATER VAPOR IMAGERY. TWO DISTINCT VORT MAXES...ONE WITH THE UPPER
LOW AND A SECOND TO THE EAST SOUTHEAST OF THE LOW WAS AIDING IN THE
INITIATION OF THE CONVECTION.

CURRENT THINKING ON STORM PROGRESSION AND SEVERE POTENTIAL THIS
EVENING REMAINS ABOUT THE SAME FROM THE LATE MORNING FORECAST
DISCUSSION. THE GREATEST POTENTIAL FOR THUNDERSTORM DEVELOPMENT
ALONG WITH SEVERE WEATHER POTENTIAL CONTINUES TO BE MAINLY OVER
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WHERE INSTABILITY
REMAINS THE GREATEST OVER THE CWA. ACROSS NORTHEAST OKLAHOMA INTO
FAR NORTHWEST ARKANSAS...THE OUTFLOW BOUNDARY FROM THIS MORNING
HAS LIMITED THE INSTABILITY RECOVERY WHICH COULD LIMIT THE OVERALL
THUNDERSTORM/SEVERE POTENTIAL. COLD TEMPS ALOFT ALONG WITH THE
FORCING FROM THE TWO VORT MAXES WILL ALLOW FOR AT LEAST A LIMITED
SEVERE POTENTIAL OVER ALL OF THE CWA INTO THE EVENING HOURS...WITH
ELEVATED SEVERE POTENTIAL FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. LARGE HAIL ALONG WITH DAMAGING WINDS LOOK TO BE THE MAIN
THREATS...THOUGH WITH THE AMOUNT OF VORTICITY IN THE ATMOSPHERE
AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE TORNADIC POTENTIAL
SHOULD BE PRIMARILY OVER FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS. THE CURRENT SEVERE THUNDERSTORM WATCH GOES TIL O1Z.

THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE REGION AND
THROUGH THE CWA THIS EVENING AS THE UPPER LOW PUSHES OFF TO THE
EAST AND GETS ABSORBED WITHIN A CLOSED LOW DROPING OUT OF CENTRAL
CANADA. THUNDERSTORM CHANCES ARE EXPECTED TO TAPER OFF FROM WEST
TO EAST THIS EVENING...WITH MOST OF THE ACTIVITY EXITING THE CWA
AROUND 06Z. ANY REMAIN PRECIP AFTER 06Z LOOKS TO BE FAR ENOUGH
FROM THE INSTABILITY THAT LIGHT RAIN SHOWERS COULD BE POSSIBLE
OVER NORTHWEST ARKANSAS FOR A FEW MORE HOURS BEFORE FINALLY EXITING.

BEHIND THE COLD FRONT...GUSTY NORTHERLY WINDS IN THE 15-30 MPH
RANGE WILL BE CAPABLE THROUGH THE EVENING HOURS...WITH SPEEDS IN THE
10-20 MPH RANGE OVERNIGHT. DRIER AND COLDER AIR AT THE SURFACE WAS
LAGGING A BIT BEHIND THE FRONT AND SHOULD MOVE INTO THE CWA
OVERNIGHT. LOW TEMPS MONDAY MORNING LOOK TO BE IN THE 40S FOR MOST
LOCATIONS. COOLER AND DRY CONDITIONS ARE EXPECTED TO REMAIN OVER THE
CWA MONDAY AND MONDAY NIGHT BEFORE AN UPPER LEVEL IMPULSE DROPS
THROUGH THE PLAINS TUESDAY ON THE BACKSIDE OF THE MAIN UPPER LOW
OVER THE GREAT LAKES REGION. RAIN CHANCES ALONG WITH AN ISOLATED
THUNDERSTORM POTENTIAL WILL BE POSSIBLE FOR THE CWA
TUESDAY/TUESDAY NIGHT.

THUNDERSTORM CHANCES INCREASES WEDNESDAY AS A FRONTAL BOUNDARY
SETS UP OVER THE CENTRAL PLAINS AND SAGS SOUTHWARD AHEAD OF A
SHORTWAVE PROGGED TO MOVE INTO/THROUGH THE DESERT SOUTHWEST. AHEAD
OF THE FRONT...INCREASING MOISTURE AND INSTABILITY WILL ALLOW FOR
A LIMITED SEVERE POTENTIAL WEDNESDAY AFTERNOON/WEDNESDAY NIGHT.
LATEST MODEL SOLUTIONS HAVE SPED UP THE TIMING OF THE
FRONT...PUSHING IT INTO THE CWA WEDNESDAY NIGHT INSTEAD OF DURING
THE DAY THURSDAY AS IT WAS PROGGED 24-HRS AGO. THIS FRONTAL
BOUNDARY LOOKS TO MOVE SOUTH THROUGH THE REGION THURSDAY AND
BECOME NEARLY STATIONARY NEAR/JUST SOUTH OF THE RED RIVER FRIDAY.
WITH THE FRONT SOUTH OF THE CWA THURSDAY...GREATER THUNDERSTORM
CHANCES SHOULD BE CLOSER TO THE FRONT AS COOLER AIR FILTERS INTO
THE CWA. THE FRONT ALONG WITH A POTENTIAL DRYLINE LOOKS TO LIFT
BACK NORTHWARD FRIDAY NIGHT AND SATURDAY WHICH WILL ALLOW FOR
THUNDERSTORM CHANCES TO SPREAD BACK NORTHWARD OVER THE CWA. AGAIN
A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE DURING THIS TIME
FRAME. THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO SUNDAY
BEFORE THE SHORTWAVE FROM THE DESERT SOUTHWEST PUSHES OFF TO THE
EAST OF THE CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  66  47  68 /  20   0  10  30
FSM   48  68  48  70 /  40   0  10  30
MLC   47  69  45  70 /  10   0  10  30
BVO   42  67  41  68 /  20   0  10  30
FYV   43  62  40  65 /  50   0   0  30
BYV   45  62  42  66 /  60   0   0  30
MKO   44  67  46  68 /  20   0  10  30
MIO   44  64  42  66 /  40   0   0  30
F10   45  67  45  68 /  20   0  20  30
HHW   48  70  46  71 /  10   0  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....20
Hazardous weather outlook, Apr 19, 1:07 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN APR 19 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT SUN APR 19 2015

...SEVERE WEATHER CHANCES INCREASE THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
	ONSET...3 PM TO 8 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...2 PM TO 9 PM.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA INTO WEST
        CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON THROUGH EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
INTENSITY FROM MID AFTERNOON THROUGH THE EARLY EVENING HOURS...
ESPECIALLY ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
LARGE HAIL...AROUND 2 INCHES...WILL BE POSSIBLE WITH THE STRONGEST
STORMS.  ADDITIONALLY...A LIMITED RISK OF TORNADOES WILL EXIST
GENERALLY ALONG AND SOUTH OF A LINE FROM MCALESTER TO FAYETTEVILLE.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WHICH MAY PRODUCE ISOLATED FLASH FLOODING.
GUSTY NORTH WINDS WILL OVERSPREAD THE REGION AS A COLD FRONT SWEEPS
THROUGH LATE THIS AFTERNOON AND EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY THROUGH SATURDAY...SEVERE THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A BRIEF DRY PERIOD IS EXPECTED MONDAY BEFORE THE WEATHER PATTERN
RETURNS TO AN UNSETTLED STATE.  THIS WILL RETURN THUNDERSTORM
CHANCES TO THE REGION FOR MUCH OF THE WORK WEEK...WITH PERIODIC
CHANCES FOR SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 19, 4:56 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SUN APR 19 2015

OKZ055-060-061-192230-
ROGERS OK-TULSA OK-WASHINGTON OK-
456 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS...NORTHERN TULSA AND SOUTHERN WASHINGTON

AT 456 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
COLLINSVILLE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COLLINSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3645 9561 3623 9565 3633 9599 3644 9598
TIME...MOT...LOC 2156Z 276DEG 23KT 3637 9591
Special weather statement, Apr 19, 5:00 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 19 2015

ARZ010-OKZ069-192230-
ADAIR OK-WASHINGTON AR-
500 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     CENTRAL ADAIR

AT 501 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF CHRISTIE TO 7 MILES SOUTHWEST OF
MARIETTA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MARIETTA...STILWELL...BARON...
CHRISTIE...WESTVILLE...LINCOLN...MORROW...CLYDE...CANEHILL...
SUMMERS...RHEA...CINCINNATI...WEDINGTON AND ADAIR STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3610 9438 3579 9435 3575 9477 3595 9475
TIME...MOT...LOC 2201Z 253DEG 24KT 3594 9470 3579 9473
Local storm report, Apr 19, 5:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 W VIAN                35.50N 94.99W
04/19/2015  E0.75 INCH       SEQUOYAH           OK   BROADCAST MEDIA

&&

LACY
Local storm report, Apr 19, 5:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             PORUM                   35.36N 95.27W
04/19/2015  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

            DIME TO QUARTER HAIL

&&

LACY
Special weather statement, Apr 19, 5:20 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SUN APR 19 2015

ARZ001-010-OKZ069-192300-
ADAIR OK-BENTON AR-WASHINGTON AR-
520 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON AND NORTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 521 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GALLITIN TO 3 MILES SOUTH OF WESTVILLE...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WESTVILLE...ROCKY COMFORT...FAIRMOUNT...SHADY GROVE...
HARMON...ROGERS...LOWELL...GALLITIN...HEALING SPRINGS...SPRINGTOWN...
HIGHFILL...CAVE SPRINGS...MONTE NE...FAYETTEVILLE...SPRINGDALE...
FARMINGTON...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...
SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS...OAK GROVE AND
NORTHWEST ARKANSAS REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3642 9396 3606 9415 3591 9462 3624 9449
TIME...MOT...LOC 2221Z 249DEG 31KT 3620 9442 3595 9453
Local storm report, Apr 19, 5:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             STILWELL                35.81N 94.63W
04/19/2015  E1.00 INCH       ADAIR              OK   EMERGENCY MNGR

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:13 PM CDTSevere Thunderstorm WarningTSASebastian47 min
Apr 19, 3:43 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian47 min
Apr 19, 4:28 PM CDTSpecial Weather StatementTSAMadison32 min
Apr 19, 5:04 PM CDTSevere Thunderstorm WarningTSAWashington41 min
Apr 19, 5:20 PM CDTSpecial Weather StatementTSABenton40 min
Apr 19, 6:00 PM CDTSpecial Weather StatementTSAFranklin30 min
Apr 19, 6:08 PM CDTSpecial Weather StatementTSAFranklin37 min
Apr 19, 6:12 PM CDTSpecial Weather StatementTSACarroll, Madison48 min
Apr 19, 6:16 PM CDTSevere Thunderstorm WarningTSAFranklin29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.